Alert archive / Arizona / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 10, NWS Phoenix, AZ

July 19, 2013Pinal County, Arizona

NWS Phoenix, AZ issued this severe thunderstorm warning at Jul 19, 2013, 8:44 PM MST for Pinal County, Arizona. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 19, 2013, 8:44 PM MST (03:44 UTC)
Expired
Jul 19, 2013, 9:30 PM MST
In force
46 min
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon

County Pinal County, AZ

The radar

The Phoenix radar (KIWA), 52 km from the middle of the area, began a volume at 03:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 00:00Z, 3.7 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 00:00Z on 2013-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 89 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 00:00Z on 2013-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
89 J/kg
Mixed-layer CIN
-153 J/kg
Mixed-layer LCL
2416 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 8:15 PM MST, 29 minutes earlier.

Area forecast discussion, Jul 19, 8:15 PM MST, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
815 PM MST FRI JUL 19 2013

&&

.SYNOPSIS...
A VERY MOIST AIRMASS IS EXPECTED TO REMAIN OVER THE REGION AS A LOW
PRESSURE SYSTEM IN MEXICO MOVES OFF WELL TO SOUTH AND WEST. ABOVE
NORMAL RAIN CHANCES AND BELOW NORMAL TEMPERATURES ARE EXPECTED
THROUGH MONDAY. SOMEWHAT DRIER AND WARMER WEATHER IS EXPECTED FROM
TUESDAY ONWARD THROUGH THE END OF NEXT WEEK AS HIGH PRESSURE BECOMES
REESTABLISHED ACROSS THE ROCKIES.

&&

.DISCUSSION...
UPPER HIGH SITUATED OVER CENTRAL NEVADA...WITH A VERY SLOW MOVING
UPPER LOW OVER NWRN MEXICO JUST EAST OF THE CENTRAL GULF OF
CA...COMBINED TO GIVE DEEP MOIST EASTERLY FLOW TO PRETTY MUCH OUR
ENTIRE CWA THIS EVENING. AREA SOUNDINGS SHOW SLIGHTLY ENHANCED WIND
PROFILE...WITH SPEEDS 15-20 KT THRU MUCH OF THE COLUMN...HOWEVER
SPEED AND DIRECTIONAL SHEAR IS MINIMAL. MOISTURE IS ENHANCED OVER
ARIZONA WITH PWAT WELL IN EXCESS OF 1.5 INCHES...BUT INSTABILITY IS
SOMEWHAT LIMITED WITHS SKINNY CAPE AND SOME MID LEVEL CAPPING. HIGH
TEMPS OVER THE DESERTS TODAY WERE SLIGHTLY BELOW NORMAL...SKY HARBOR
TOPPED OUT AT 105...JUST BELOW THE NORMAL OF 106. THE SLIGHTLY COOL
TEMPS CONTRIBUTED TO THE MODEST INSTABILITY LEVELS. ALSO...EASTERLY
STEERING FLOW ALOFT IS SOMEWHAT LAMINAR WITH NO PRONOUNCED
DEFORMATION. ALL OF THIS ADDS UP TO A RELATIVELY LOW GRADE MONSOON
DAY SO FAR WITH THUNDERSTORMS OVER THE DESERTS VERY ISOLATED. PARED
OUR POPS BACK OVER THE CENTRAL DESERTS TO THE 20-30 PCT RANGE...AND
INTO THE TEENS OUT WEST. GIVEN THE ELEVATED MOISTURE AND WIND SPEEDS
IN THE PROFILE...FEEL IT PRUDENT TO KEEP THE POPS GOINGS ALL NIGHT.
THIS COULD A BE NIGHT WHERE STORMS DEVELOP DURING THE NON PRIME TIME
HOURS. ALSO...STORMS CONTINUE TO FORM TO OUR NORTH...IN AREAS EAST
OF PRESCOTT...AND HAVE THE POTENTIAL TO MOVE DOWN OR PROPAGATE DOWN
INTO OUR EASTERN ZONES LATER THIS EVENING OR EVEN INTO THE EARLY
MORNING HOURS. WILL KEEP AN EYE ON THIS POTENTIAL THREAT. AT
LEAST...OUTFLOWS MAY ARRIVE FROM THESE STORMS AND THEY MAY SERVE AS
TRIGGERS FOR MID OR LATE EVENING NEW CONVECTION.

.PREVIOUS DISCUSSION...
THE VERY LARGE UPPER LOW CENTER THAT HAS DOMINATED THE WEATHER OVER
THE SOUTHWESTERN US THE LAST SEVERAL DAYS IS NOW CENTERED OVER
NORTHWEST SONORA MEXICO...JUST TO THE NORTHWEST OF HERMOSILLO. MODEL
OUTPUT CONTINUES IN GOOD AGREEMENT IN THE FORECAST MOVEMENT OF THIS
SYSTEM...TAKING IT WESTWARD ACROSS THE CENTRAL GULF OF CALIFORNIA ON
SATURDAY...THEN NORTHWESTWARD ACROSS NORTHERN AND OFF THE SOUTHERN
CALIFORNIA COAST BAJA ON SUNDAY AND MONDAY...THEN NORTHWARD INTO
CENTRAL CALIFORNIA ON TUESDAY. THE INTERACTION OF THIS LOW CENTER
WITH STRONG RIDGING ALOFT OVER THE GREAT BASIN IS EXPECTED TO KEEP
OUR ENTIRE CWA UNDER DEEP EASTERLY FLOW FROM TODAY ONWARD INTO EARLY
NEXT WEEK. THIS EASTERLY FLOW IS EXPECTED TO BRING CONSIDERABLE
AMOUNTS OF MOISTURE INTO THE REGION...WITH PWATS EXCEEDING 2.00
INCHES AT TIMES ALL THE WAY FROM THE DESERTS OF SOUTH-CENTRAL
ARIZONA INTO SOUTHEAST CALIFORNIA FROM TONIGHT TROUGH THE WEEKEND.

THIS HIGH-LEVEL MOISTURE SURGE COMBINED WITH WHAT HAS BEEN THE MOST
IMPRESSIVE LOW-LEVEL GULF SURGE OF THE SEASON IS EXPECTED TO RESULT
IN A PERIOD OF ABOVE TO WELL-ABOVE RAINFALL CHANCES ACROSS THE
ENTIRE REGION THIS WEEKEND. DEWPOINTS ACROSS SOUTHEAST CALIFORNIA
OVER THE LAST 24 HOURS HAVE JUMPED FROM THE 20S AND 30S YESTERDAY
AFTERNOON INTO THE 70S...OR EVEN NEAR 80F THIS MORNING...WITH LESSER
RISES ACROSS SOUTHWEST AND SOUTH-CENTRAL ARIZONA. AS FAR AS TODAY IS
CONCERNED...THUNDERSTORM ACTIVITY IS LIKELY TO BE REDUCED...OR
DELAYED SOMEWHAT OVER SOUTH-CENTRAL AND SOUTHWEST ARIZONA BY DEBRIS
CLOUDS THAT ARE LEFT OVER FROM LAST NIGHT'S CONVECTION.
HOWEVER...THUNDERSTORM CHANCES ARE EXPECTED TO BE SIGNIFICANTLY
HIGHER FOR THIS EVENING THAN THEY WERE ON YESTERDAY OVER MOST OF
SOUTHEAST CALIFORNIA...WHERE THUNDERSTORMS HAVE YET TO OCCUR. THE
ONLY EXCEPTION IS OVER JOSHUA TREE NATIONAL PARK...WHERE
THUNDERSTORM ACTIVITY IS LIKELY TO BE LESS DUE TO LOWER SURFACE
DEWPOINTS OVER THE REGION.

THE ONLY THINGS THAT COULD LIMIT THUNDERSTORM ACTIVITY ACROSS OUR
CWA ON SATURDAY AND SUNDAY IS IF A LOT OF DEBRIS CLOUDS ARE ADVECTED
IN FROM THE EAST...WHICH WOULD INHIBIT SOLAR HEATING...OR IF THERE
IS ENOUGH ACTIVITY DURING A GIVEN AFTERNOON/EVENING TO COOL THE
COLUMN OVER A LARGE ENOUGH AREA TO INHIBIT THUNDERSTORM ACTIVITY ON
THE FOLLOWING DAY. THE MAIN IMPACTS FROM ANY STORMS THAT DEVELOP IN
THIS VERY MOIST ENVIRONMENT WILL BE HEAVY DOWNPOURS AND POSSIBLE
STRONG WET MICROBURST WINDS...WHICH SHOULD LIMIT THE AMOUNT OF
BLOWING DUST. ALTHOUGH THESE HEAVY DOWNPOURS COULD PRODUCE LOCALIZED
FLASH FLOODING...WIDESPREAD FLOODING IS NOT EXPECTED TO OCCUR SINCE
THERE DOES NOT APPEAR TO BE ANY TRIGGER(YET) THAT WOULD PRODUCE
LARGE-SCALE ORGANIZED THUNDERSTORM ACTIVITY. TEMPERATURES OVER THE
UPCOMING WEEKEND ARE EXPECTED TO BE KEPT BELOW NORMAL BY ALL THIS
MOISTURE AND CLOUDS...WITH SOME LOWER DESERT LOCATIONS LIKELY TO
REMAIN BELOW 100F ON AT LEAST ONE OF THE DAYS.

IT STILL APPEARS THAT A SOMEWHAT QUIETER PERIOD FOR MONSOON ACTIVITY
IS EXPECTED FOR MUCH OF NEXT WEEK...AS THE AFOREMENTIONED UPPER LOW
MOVES INLAND INTO CENTRAL CA...AND INTO THE GREAT BASIN...WHICH
WOULD TURN WINDS TO A MORE SOUTHERLY...THEN SOUTHWESTERLY
DIRECTION...WHICH IS EXPECTED TO BEGIN TO IMPORT DRIER AIR INTO THE
REGION.

&&

.AVIATION...
SOUTH-CENTRAL ARIZONA...INCLUDING KPHX...KIWA AND KSDL...
ATTM...STORMS ARE VERY ISOLATED UPSTREAM OF THE CENTRAL
DESERTS...BUT POTENTIAL REMAINS FOR NEW CONVECTION TO AFFECT THE
AIRPORT LATER THIS EVENING OR INTO THE MORNING HOURS. MOISTURE IS
ELEVATED AND NEW STORMS CONTINUE TO DEVELOP OVER HIGHER TERRAIN EAST
OF PRESCOTT. MAY SEE NELY OUTFLOW FROM THESE STORMS MOVE INTO THE
TAF SITES LATER ON...AFTER 05Z...POTENTIALLY GENERATING NEW STORMS
IN THE DESERTS. DUE TO LOWER CONFIDENCE...WILL NOT MENTION ANY
THUNDER IN THE TAFS FOR THE TIME BEING BUT WILL LEAVE VCSH GOING FOR
THIS EVENING. THIS MAY BE A CASE WHERE STORMS DEVELOP AT NON PRIME
TIME HOURS...AFTER MIDNIGHT AND INTO THE MORNING HOURS SATURDAY.

AGAIN...IT WILL BE MOIST AND SOMEWHAT UNSTABLE THRU THE WEEKEND SO
STORM CHANCES WILL REMAIN ELEVATED THRU SUNDAY...WITH CHANCES FOR
STORMS AT NON PRIME TIME HOURS REMAINING A BIT HIGHER THAN CLIMO.

SOUTHEAST CA AND SOUTHWEST AZ...INCLUDING KIPL AND KBLH...
OVERALL THERE IS A FAIRLY LOW POSSIBILITY OF THUNDERSTORMS AFFECTING
AREA TAF SITES THROUGH SATURDAY EVENING...BUT GIVEN THE ELEVATED
MOISTURE THERE REMAINS A SLIGHT CHANCE FOR A STORM ANYTIME DURING
THE NEXT 24 HOURS. ATTM WILL NOT MENTION ANY WEATHER IN THE
TAFS...WILL JUST KEEP SCT TO BKN MID/HI CLOUDS IN THE
FORECAST...WITH HIGH BASED CU FOR THE AFTN AND EVE HOURS. EXPECT
SOUTHERLY WINDS BETWEEN 10-15 KNOTS  THROUGH MUCH OF THE TAF PERIOD
ACROSS THE LOWER COLORADO RIVER VALLEY WITH LIGHTER SOUTHEASTERLY
WINDS AT KIPL.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
MONDAY THROUGH FRIDAY...
ABOVE NORMAL PRECIP CHANCES WILL REMAIN A POSSIBILITY ON MONDAY AS A
AN AREA OF LOW PRESSURE EXISTS THE AREA. A SWITCH TO A SOUTHERLY
FLOW ALOFT WILL LIKELY BRING DRYING CONDITIONS AND ENDING
PRECIPITATION CHANCES ACROSS SOUTHEAST CALIFORNIA AND SOUTHWEST
ARIZONA FOR THE MIDDLE OF NEXT WEEK. HUMIDITIES WILL REMAIN ELEVATED
THROUGH THE ENTIRE PERIOD WITH AFTERNOON HUMIDITIES ONLY DROPPING
INTO THE 20-30 PERCENT RANGE WITH GOOD OVERNIGHT RECOVERY. STORM
COVERAGE AND INTENSITY WILL VARY FROM DAY TO DAY WHICH WILL IMPACT
FORECAST WINDS...POTENTIALLY DISRUPTING NORMAL DIURNAL PATTERNS.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...NONE.

CA...NONE.

&&

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX

DISCUSSION...CB
PREVIOUS DISCUSSION...PERCHA
AVIATION...CB
FIRE WEATHER...KUHLMAN
Hazardous weather outlook, Jul 19, 5:23 AM MST, 15 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
523 AM MST FRI JUL 19 2013

AZZ020>023-025>028-201230-
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
523 AM MST FRI JUL 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTH-CENTRAL
ARIZONA...SOUTHWEST ARIZONA AND WEST-CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON
THROUGH TONIGHT. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING
HEAVY RAIN...STRONG WIND GUSTS...LIGHTNING AND AREAS OF BLOWING DUST.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE THREAT OF SHOWERS AND THUNDERSTORMS WILL PERSIST THROUGH THE
WEEKEND. AREAL COVERAGE OF STORMS IS EXPECTED TO DECREASE SOMEWHAT
EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AZZ024-201230-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
523 AM MST FRI JUL 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON
THROUGH TONIGHT. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING
HEAVY RAIN...STRONG WIND GUSTS AND LIGHTNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE THREAT OF SHOWERS AND THUNDERSTORMS WILL PERSIST THROUGH NEXT
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ030>033-201230-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
523 AM PDT FRI JUL 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST CALIFORNIA
AND SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON
AND THIS EVENING. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING
HEAVY RAIN...STRONG WIND GUSTS...LIGHTNING AND AREAS OF BLOWING DUST.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE THREAT OF SHOWERS AND THUNDERSTORMS WILL INCREASE THROUGH THE
WEEKEND. AREAL COVERAGE OF STORMS IS EXPECTED TO DECREASE EARLY NEXT
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

In the hours before

Special weather statement, Jul 19, 5:43 PM MST, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
543 PM MST FRI JUL 19 2013

AZZ027-200130-
MARICOPA AZ-
543 PM MST FRI JUL 19 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA

UNTIL 630 PM MST

AT 540 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES WEST OF
KAKA TO 12 MILES EAST OF AJO TO 6 MILES SOUTHWEST OF AJO TO 15 MILES
SOUTHWEST OF AJO...AND MOVING WEST AT 15 MPH.

WIND GUSTS UP TO 40 MPH AND LOCALLY DENSE BLOWING DUST IS POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
  RURAL SOUTHERN MARICOPA COUNTY...
  RURAL SOUTHWESTERN MARICOPA COUNTY...

LAT...LON 3262 11331 3270 11312 3275 11270 3264 11241
      3252 11233 3250 11239 3250 11332
TIME...MOT...LOC 0043Z 110DEG 15KT 3251 11253 3245 11269
          3233 11294 3222 11305

18
Special weather statement, Jul 19, 6:35 PM MST, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
635 PM MST FRI JUL 19 2013

AZZ027-200215-
MARICOPA AZ-
635 PM MST FRI JUL 19 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA

UNTIL 715 PM MST

AT 632 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF
BIG HORN TO 15 MILES SOUTH OF GILA BEND AUXILIARY FIELD TO 10 MILES
NORTH OF AJO...AND MOVING NORTHWEST AT 20 MPH.

WIND GUSTS UP TO 40 MPH AND LOCALLY DENSE BLOWING DUST IS POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
   GILA BEND AUXILIARY FIELD... BOSQUE AND  GILA BEND...

LAT...LON 3278 11312 3304 11291 3307 11246 3263 11227
      3250 11250 3250 11288
TIME...MOT...LOC 0136Z 144DEG 16KT 3277 11249 3268 11277
          3254 11293

18
Special weather statement, Jul 19, 8:16 PM MST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
816 PM MST FRI JUL 19 2013

AZZ028-200400-
PINAL AZ-
816 PM MST FRI JUL 19 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA

UNTIL 900 PM MST

AT 811 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF FLORENCE...MOVING SOUTHWEST
AT 15 MPH.

WIND GUSTS UP TO 40 MPH AND LOCALLY DENSE BLOWING DUST IS POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
   COOLIDGE AIRPORT...
   COOLIDGE...
   RANDOLPH...
   LA PALMA...

LAT...LON 3286 11178 3309 11139 3302 11127 3287 11149
      3275 11161
TIME...MOT...LOC 0316Z 037DEG 14KT 3295 11134

18

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 5:43 PM MSTSpecial Weather StatementPSR47 min
Jul 19, 6:22 PM MSTBlowing Dust AdvisoryPSR98 min
Jul 19, 6:35 PM MSTSpecial Weather StatementPSR40 min
Jul 19, 8:16 PM MSTSpecial Weather StatementPSRPinal44 min
Jul 19, 9:05 PM MSTSpecial Weather StatementPSR40 min
Jul 19, 9:40 PM MSTSpecial Weather StatementPSR50 min
Jul 19, 9:56 PM MSTSevere Thunderstorm WarningPSRMaricopa34 min
Jul 19, 10:01 PM MSTSevere Thunderstorm WarningPSRMaricopa29 min
Jul 19, 10:06 PM MSTAreal Flood AdvisoryPSRGila, Maricopa, Pinal3 hr
Jul 19, 10:22 PM MSTSpecial Weather StatementPSRMaricopa38 min
Jul 19, 10:54 PM MSTSpecial Weather StatementPSRMaricopa51 min
Jul 19, 11:10 PM MSTSevere Thunderstorm WarningPSRMaricopa65 min
Jul 19, 11:39 PM MSTSpecial Weather StatementPSRMaricopa51 min
Jul 19, 11:48 PM MSTAreal Flood AdvisoryPSRMaricopa117 min
Jul 20, 12:56 AM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Jul 20, 3:30 AM MSTAreal Flood AdvisoryPSRLa Paz, Yuma3 hr
Jul 20, 1:48 PM MSTSpecial Weather StatementPSRPinal57 min
Jul 20, 3:35 PM MSTSevere Thunderstorm WarningPSRLa Paz, Maricopa55 min
Jul 20, 4:13 PM MSTAreal Flood AdvisoryPSRLa Paz, Maricopa2 hr
Jul 20, 4:39 PM MSTSpecial Weather StatementPSR36 min
Jul 20, 4:41 PM MSTBlowing Dust AdvisoryPSR79 min
Jul 20, 2:52 AM MSTAreal Flood AdvisoryPSRRiverside3 hr

Nearby

Severe Thunderstorm Warnings in Arizona, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.